# SDR HEEA083332

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N2268V
- Make and model: Bell 206B-3
- Aircraft serial: 3605
- Aircraft time: 13,442 hours
- Engine: Allsn 250C*
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252466715
- Part serial: 10191
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DROOP AND NO ADJUSTMENT LEFT TO ADJUST IT OUT. IN SHOP REPAIR.
